Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online
Ask a Urologist   »  

How can a burning sensation in the penis after accidental spilling of shaving cream be treated?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
my son squirted barbasol shaving cream into the end of his penis.. it burns and he says he cant go to the bathroom when trying feels like needles ..will this take care of itself in time or do i need further assistance now?
Posted Sun, 6 May 2012 in Penis Problems
Answered by Dr. Raju A.T 18 minutes later

Thanks for your query,

Th burning sensation could be due to allergic reaction to the shaving cream, also there could be swelling in the urethra which is making it difficult to pass urine.

Its very rare that a shaving cream can induce any such reactions as most of the chemicals in them are inert,Since its an unexpected presentation i would advice you to take hi to your nearest doctor to examine him and get him on appropriate treatment without delay.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor